I've just started sprintec im on my first week, but as of yestarday i began having body aches. Not severe or intense, but noticable. No sharp or doubling over pains. However, i work with children and may have caught a cold or the flu. So me knowing that body aches are a flu/cold-like symptom i wanted to avoid confusing me getting sick with side effects of the pill. Thank you
You may just be getting sick. It is likely just a coincidence that you started taking the pill at the same time. The pill doesnt usually cause generalized body aches. If you do get sick and end up having to take antibiotics, remember to use back up the whole time you are on them and for seven days after you finish them. Antibiotics can reduce the effectiveness of the pill. You should already be using back up if this is your first week.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Sep 2009 • 1 answer
On Sprintec, considering becoming sexually active, will this type of birth control prevent pregancy?
Posted 12 May 2014 • 1 answer
Posted 5 Nov 2014 • 1 answer
Posted 19 Nov 2014 • 1 answer
Posted 5 Sep 2016 • 0 answers